# SDR LR7A2020100502356

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5712, FOUND RT OUTBOARD FLAP TRAILING EDGE UPPER SURFACE WITH DEEP CHAFE MARKS AT OWFS0-28R.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2461.
